# SDR DALA2023052204074

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 113,139 hours, 16,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:18F. CORRECTIVE ACTION: RE-SECURED LIGHT OPS NML OK FOR SVC (2774700)
